# SDR ASOA201001853

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 22,796 hours, 19,740 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED LT NR 2 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21. OPS CK GOOD. RELAMPED LT NR 2 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21. OPS CK GOOD.
